# SDR AALA980775

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46914
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 502
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LAV 'A' INBOARD AFT HOLD-DOWN HOLE HAS CORROSION.  REPLACED FLOOR SUPPORT BEAM PER SRM 51-01-00-05 PAGE 1.  ALODINED, PRIMED, AND PAINTED.  (X)
